MathSciNet Relay Station
MathSciNet bibliographic data
MR577768 (81h:57027) 57S25 (57S15 57T15)
Back, Allen Homotopy rigidity for Grassmannians. Proc. Amer. Math. Soc. 80 (1980), no. 2, 327–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement